Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Took medicine for viral fever. Got dysentery. Now what should be done? - Online Doctor Chats

Date : 22-Aug-2013
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2407 Questions
User:Helloo Doctor.. I am from XXXXXXX
Doctor:How can I help you?
User:How are u ?
Doctor:I am fine; thanks.
User:I have a prob but i hope my problems told would not shared with anyone ???
Doctor:Proceed with your problem; it would remain confidential.
User:Thanks, actually I have been affected with Viral fever two weeks back
User:I took some medicines from Physician
User:the drug caused a dysentry for one more week late after my medicines
User:I just left i as such thinking the dysentry for 3-4 times daily would probably stop sooner
User:recently one week I have been struggling while going for motion
User:I see blood in feaces
User:feeling burning sensation after feacation
User:Is it some bug issue ?
User:Is there any side effects
User:because of the drugs?
User:Drugs names are
Doctor:May I know if you were prescribed any antibiotic during the treatment of viral infection.
Doctor:It may be better if you can list medicine taken recentl
Doctor:*recently for the infection.
User:Yes all these are the ones i took during viral cepodem-o, t.nizer-p, t.rantee
User:And for the infection, I am taking a gastritis tablet and P-Cool ointment
User:and one more tablet which I don't remember
Doctor:Cepodem which is an antibiotic can cause irregular bowel.
Doctor:you may have traumatized the anal mucosa due to recurrent stools.
Doctor:These repeated trauma can lead to fissues.
Doctor:Such fissure can cause pain and buring sensation while passing stools.
Doctor:I suggest you some measures to improve the symptom:
User:yes exactly
User:Even i doubt the same
User:Please tell me doctor
Doctor:1. Improve dietary fibre consumption - add lots of fruits and vegetablets to your diet.
Doctor:2. Drink plenty of water.
Doctor:3. Take one or two banana late in the night after meal. They soften the stool and help you pass better.
Doctor:4. If pain and burning is severe you can try warm sitz bath.
Doctor:5. You can apply lignocaine gel on the anal region before passing stool to reduce discomfort.
Doctor:If these measures fail to improve the symptoms in the next 3-5 days, consult a surgeon for physical examination.
Doctor:As such I do not think you have an intestinal bug.
Doctor:Have you followed?
User:Yes Doctor!
Doctor:Do you have any questions?
User:I am using P-Cool right now
User:Should I continue with it
Doctor:I am sorry, I am unware of the contents of P-cool.
Doctor:therefore unable to comment on it.
Doctor:You can follow your treating doctor's instruction.
Doctor:The measures that I suggest are helpful in treating the symptoms you reported.
Doctor:Have you followed?
Doctor:Are you there?
User:Yes Doctor. Thanks a lot for your time and apt response. I don't want any early Piles compliant and all. I wanted to get rid of this at the earliest.. Will contact after 3-4 days..
Doctor:Thanks for consulting me.
Doctor:Bye for now.
User:Bye. :)
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor